# SDR DALA2023071205666

- Difficulty date: July 12, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 53,703 hours, 38,526 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VERTICAL STAB, WHILE ACCOMPLISHING INSPECTION PER WORK CARD 5530-0148-02 FAA AD 2018, FOUND A CRACK INDICATION TO ONE HOLE OF THE FRONT SPAR CAP. COMPLIED WITH ER/A 610356-14AD REV ORGINAL PRI REV 0. COMPLIED WITH ER/A 610356-14AD REV ORGINAL PRI REV 1. COMPLIED WITH ER/A 610356-14AD REV ORGINAL PRI REV 2. COMPLIED WITH PRI 610356-14AD REV 3. COMPLIED WITH PRI 610356-14AD REV 4. FINALE ERA 610356-14AD REV O, COMPLETE AND MATCHES PRI 610356-14AD REV 0,1,2,3,4. ASSOCIATED ER/A 14-610356 ADDED FOR AC 9563. (LP #2861584)
